MAUDE Adverse Event Report: EBI, LLC. SPINALPAK ASSEMBLY; STIMULATOR, SPINALPAK, NON-INVASIVE

EBI, LLC. SPINALPAK ASSEMBLY; STIMULATOR, SPINALPAK, NON-INVASIVE
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Date of event: (b)(6) 2020.Medical product: unknown.Therapy date: unknown.The device will not be returned for analysis; however, an investigation of the reported is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported by the sales rep that the patient that was given a spinal pak on (b)(6) 2020.His wife called and said he has been having kidney issues since the spinal pak was placed.She was concerned that maybe the spinal could be causing this.Updated 12/31: the patient's wife stated that the patient started using the bone stimulator on (b)(6).He started experiencing issues on friday (b)(6).She stated that the pain was similar to when he has pain from kidney stones.The patient does have a history of kidney stones.The pain was in his lower back which is where the patient is using the device.The patient stopped using the device on his own on (b)(6).They were unable to speak with his prescribing doctor because he was out of town.The patient saw his urologist on monday (b)(6) and was diagnosed for a bladder infection.However, the urologist stated the bladder infection could have been caused by the catheter from the hospital.The patient is on medication for blood pressure, cholesterol and his prostate.The patient was also prescribed pain medication for his back surgery but has not used it for a while.The patient has decided to start using the device tomorrow since his bladder infection is under control.The patient has a follow-up appointment on (b)(6)with the urologist.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device was not returned to zimvie for investigation.The reported event was not verifiable after the investigation associated with pain.The device history record was reviewed and no discrepancies related to the reported event were found.No physical and/or functional condition could be found after the dhr that could be considered a causal factor for the reported complaint.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly zimvie will continue to monitor for trends.The following sections have been updated: b4: date of this report added.D3: manufacturer updated.G1: contact office updated.G3: date received by manufacturer added.G6: type of report updated.H2: follow up type added.H3: device evaluated by manufacturer updated to no.H4: device manufacturer date added.H6: impact code added 4649 - unanticipated adverse device effect.H6: clinical code added 1994 - pain.H6: device code updated 3190 - insufficient information.H6: investigation code added to 3331 - analysis of production records.H6: investigation code added to 4114 - device not returned.H6: investigation code added to 4119 ¿ insufficient information available.H6: investigation findings code added to 3221: no findings available.H6: investigation conclusions 4315 - cause not established.H10: additional narratives/data.The following sections have been corrected: h6: device code updated to 2993: adverse event without identified device or use problem.
 
Event or Problem Description
It was reported by the sales rep that the patient that was given a spinal pak on (b)(6) 2020.His wife called and said he has been having kidney issues since the spinal pak was placed.She was concerned that maybe the spinal could be causing this.Updated 12/31, the patient's wife stated that the patient started using the bone stimulator on 12/23.He started experiencing issues on friday 12/25.She stated that the pain was similar to when he has pain from kidney stones.The patient does have a history of kidney stones.The pain was in his lower back which is where the patient is using the device.The patient stopped using the device on his own on 12/25.They were unable to speak with his prescribing doctor because he was out of town.The patient saw his urologist on monday 12/28 and was diagnosed for a bladder infection.However, the urologist stated the bladder infection could have been caused by the catheter from the hospital.The patient is on medication for blood pressure, cholesterol and his prostate.The patient was also prescribed pain medication for his back surgery but has not used it for a while.The patient has decided to start using the device tomorrow since his bladder infection is under control.The patient has a follow-up appointment on 1/11 with the urologist.

Brand Name
SPINALPAK ASSEMBLY
Common Device Name
STIMULATOR, SPINALPAK, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC.
1 gatehall dr
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
parsippany, NJ 07054
9732999300
MDR Report Key11224433
Report Number0002242816-2021-00008
Device Sequence Number3755726
Product Code LOF
UDI-Device Identifier00812301020225
UDI-Public00812301020225
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number1067716
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2020
Supplement Date Received by Manufacturer04/17/2023
Initial Report FDA Received Date01/25/2021
Supplement Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale